Open Access
2 August 2004 Reissner-Mindlin plate theory for elastodynamics
Shen Rong Wu
J. Appl. Math. 2004(3): 179-189 (2 August 2004). DOI: 10.1155/S1110757X04401090


Existence and uniqueness of solution are proved for elastodynamics of Reissner-Mindlin plate model. Higher regularity is proved under the assumptions of smoother data and certain compatibility conditions. A mass scaling is introduced. When the thickness approaches zero, the solution of the clamped Reissner-Mindlin plate is shown to approach the solution of a Kirchhoff-Love plate.


Download Citation

Shen Rong Wu. "Reissner-Mindlin plate theory for elastodynamics." J. Appl. Math. 2004 (3) 179 - 189, 2 August 2004.


Published: 2 August 2004
First available in Project Euclid: 4 August 2004

zbMATH: 1075.74053
MathSciNet: MR2085066
Digital Object Identifier: 10.1155/S1110757X04401090

Primary: 35Q72 , 74K20
Secondary: 74H20 , 74H30

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 3 • 2 August 2004
Back to Top